We have a son who has had minor acne - he is under the care of a dermatologist who prescribed medication which I was very much against. Anyway as he is almost 17 we talked alot about it the side effects etc and finally allowed him to go on it. It has started to clear his skin but he is very self conscious, has missed school and has become very down. He feels that once his skin is cleared he will still not be happy. He will talk to us sometimes very abusive and angry - he is seeing a counselor at Headspace but I am at a loss as what to do? About the despair he is going through -I know this medication can cause depression. He doesn't want to come off it till his skin is cleared.
... View more
You are welcome to look around the forums, but please don’t make an account or post,
as we can’t offer you the help you may need.
Before you go ahead and post, you should know that we remove non-Australian accounts
– not because we don’t want to help or connect with you, but because we may not be able to
provide you with the service that you require.